# SDR YYFA2012F00083

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 37,578 hours, 36,375 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THROUGH FL 130 ACFT COULD NOT MAINTAIN THE CABIN PRESSURE, WENT TO MANUAL AND STABILIZED BUT CABIN STILL ROSE SLOWLY.
